MathSciNet Relay Station
MathSciNet bibliographic data
MR1259124 83C20 (34L40)
Maszczyk, R.; Mason, L. J.; Woodhouse, N. M. J. Self-dual Bianchi metrics and the Painlevé transcendents. Classical Quantum Gravity 11 (1994), no. 1, 65–71.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement